# SDR 2005UALA00243

- Difficulty date: March 14, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 54,439 hours, 8,870 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLIGHT ABORTED TAKEOFF DUE TO A COMPRESSOR STALL IN THE NR 1 ENGINE.   ABORTED TAKEOFF AT 100 KIAS DUE TO COMPRESSOR SURGE.  ENGINE REPLACED AT EZE. UA TURBINE SHOP FINDINGS:  N2 WILL NOT ROTATE.  ALSO, BORESCOPE INSPECTION REVEALED HEAVY HPC 5TH STAGE BLADE DAMAGE. ENGINE RETURNED TO LESSOR ON 06/06/05 WITHOUT BEING DISASSEMBLED.
